Epilepsy Action
1,248 members405 posts

What are the side effects of Briviact?

I have JME Epilepsy for 48 years and gone through most of the epilepsy medications, I am on Vimpat 400 mg [was on this for six months and had 10 seizures] but am now on with Briviact only 50 mg with the vimpat {I also have lisinopril 10 mg for high blood pressure} and I feel great no seizures, sleep good, memory actually improving, but only for two months and of course still very wary but looking out for any side effects, have been let down so many times as the medication wears off, or usually I develop side effects which are actually more serious that an actual seizure [have had well over 400 of the grand mal episodes over the years, so I reckon I know what I'm talking about!] I know Briviact is new but I would appreciate any experiences that people have had with this medication, as sometimes it can take a while for the side effects to develop I would want to know what to look out for? Thanks, all the best Adlon57!

You may also like...